# SDR IPXA2024092835205

- Difficulty date: September 21, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 84,291 hours, 16,596 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: NBA62621
- Part serial: 48474
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER AFT DOOR PAN FOR L-1 DOOR BROKEN ATA52-11 TRIMMED RETURN FLANGE DAMAGE OFF DOOR PAN SEGMENT APPROX. 3.00 X .38 MAINTAINED 1/8 RADIUS IAW BOEING MD11 SRM 52-00-00 FIG 202 GUIDELINES ACCOMPLISHED REPAIR PER EO-91529-REQ1 (VT-SAA EA 011-5210-01-B0286 I/R).
